# SDR SWIA202005140674

- Difficulty date: March 10, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO FOR STRINGER 3 LINTEL REPAIR ON CAMP 20595322 JOB 91509645 OP 79   (C-CHECK) RO 5/10/2020   COMPLIED WITH REO FOR STRINGER 3 LINTEL REPAIR, ALL APPLICABLE STEPS COMPLIED WITH, COMPLETED TASK CARD
